Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the characterization of recursively enumerable sets as pseudo-Diophantine
HTML articles powered by AMS MathViewer

by Kostas Skandalis PDF
Proc. Amer. Math. Soc. 123 (1995), 555-558 Request permission

Abstract:

In 1989 L. Blum, M. Shub, and S. Smale stated a problem whether the recursively enumerable sets can be characterized as pseudo-diophantine definable (Bull. Amer. Math. Soc. (N.S.) 21 (1989), 1-46, Problem 9.2). An example shows that such a characterization is impossible. Nevertheless, a some-what different characterization holds for the recursively enumerable sets over reals.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D65
  • Retrieve articles in all journals with MSC: 03D65
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 555-558
  • MSC: Primary 03D65
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1216824-5
  • MathSciNet review: 1216824